# SDR C1HA200192005

- Difficulty date: June 25, 2001
- Submitted: July 1, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 7100 · Powerplant System
- Part: Manifold
- Part number: 652245031
- Condition: Ruptured
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

Take off aborted, #2 eng.EGT reached red line EPR would not come up to pwr. #2 power lever 3-4 knobs ahead of 1 & 3.ACTION TAKEN:Inspected #2 eng and found 6th stage bleed manifold had failed and duct ruptured. R&R'd 6th stage bleed manifold assy. Accomplished adj. test. check good .
